Pacific Journal of Mathematics

On the existence question for a family of products.

Gary A. Gislason

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 385-388.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976433

Mathematical Reviews number (MathSciNet)
MR0271609

Zentralblatt MATH identifier
0211.15101

Subjects
Primary: 41.60
Secondary: 46.00

Citation

Gislason, Gary A. On the existence question for a family of products. Pacific J. Math. 34 (1970), no. 2, 385--388. https://projecteuclid.org/euclid.pjm/1102976433


Export citation

References

  • [1] B.W. Boehm, Existence of best rational Tchebycheff approximations,Pacific *L Math. 15 (1965), 19-27.